ICD-10 Diagnosis Code T39.013D

Poisoning by aspirin, assault, subsequent encounter

Diagnosis Code T39.013D

ICD-10: T39.013D
Short Description: Poisoning by aspirin, assault, subsequent encounter
Long Description: Poisoning by aspirin, assault, subsequent encounter
This is the 2017 version of the ICD-10-CM diagnosis code T39.013D

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Nonopioid analgesics, antipyretics and antirheumatics (T39)

Information for Medical Professionals

Information for Patients


A poison is any substance that is harmful to your body. You might swallow it, inhale it, inject it, or absorb it through your skin. Any substance can be poisonous if too much is taken. Poisons can include

  • Prescription or over-the-counter medicines taken in doses that are too high
  • Overdoses of illegal drugs
  • Carbon monoxide from gas appliances
  • Household products, such as laundry powder or furniture polish
  • Pesticides
  • Indoor or outdoor plants
  • Metals such as lead and mercury

The effects of poisoning range from short-term illness to brain damage, coma, and death. To prevent poisoning it is important to use and store products exactly as their labels say. Keep dangerous products where children can't get to them. Treatment for poisoning depends on the type of poison. If you suspect someone has been poisoned, call your local poison control center right away.

  • Poisoning
  • Poisoning first aid
  • Toxicology screen

[Read More]
Previous Code
Previous Code T39.013A
Next Code
T39.013S Next Code